# SDR CA130430017

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 18,575 hours
- Engine: Rroyce DART5342
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AH52765
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING FLIGHT CREW NOTICED THE AIRCRAFT WOULD NOT TAXI UNDER NORMAL TAXI POWER SETTINGS. THE AIRCAFT WAS SHUT DOWN ON THE RUNWAY AND TOWED BY MAINTENANCE PERSONEL. THE LEFT HAND INBOARD BRAKE UNIT WAS FOUND TO HAVE DISPLACED BRAKE PADS, CAUSING THE BRAKE AND WHEEL ASSY TO LOCK UP. THE BRAKE UNIT AND WHEEL ASSEMBLIES WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
